Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18573
Title: On the norm of the Fourier-Jacobi projection
Authors: Levesley, J
Kushpel, AK
First Published: Nov-2001
Citation: NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, 2001, 22 (7-8), pp. 941-952
DOI Link: 10.1081/NFA-100108316
ISSN: 0163-0563
Links: http://hdl.handle.net/2381/18573
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.